# SDR UIEA2017071201175

- Difficulty date: July 8, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE BOTTLE DISCHARGED LIGHT ILLUMINATED. SEATED CONNECTORS PER AMM 26-2302 OPS CHECK GOOD PER AMM 26-23-02.
